skin-hair-icon
Nails getting white
I am on warfarin since I had gone through AVR with mech. valve 2 Yrs before, my nails are getting white and feeling it's growing with length. I feel my nails are quite dry at the time of cutting the same. Request you to please help me out. Thank You!! Attaching the pics as well.
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Greetings. There can be few medical conditions associated with this symptoms and should be ruled out by meeting a Dermatologist. The information provided is limited. A thorough history and clinical examination will be helpful.
Next Steps
Start on biotin supplements and food rich in iron content.
Health Tips
Your dermatologist will decide a treatment plan for you after a consultation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.